# SDR AALA201708289028

- Difficulty date: August 25, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,055 hours, 28,585 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOWARD GALLEY OVEN EMITTED PLASTIC ODOR.  TURN OFF OVEN AND ODOR WENT AWAY. REPLACED FOWARD GALLEY OVEN.
